Computation of the Canonical Decomposition by Means of a Simultaneous Generalized Schur Decompositition

L. De Lathauwer, B. De Moor, J. Vandewalle
SIAM J. Matrix Anal. Appl., Volume 26, Number 2, page 295--327 - 2004

BibTex references

@Article{DDV04,
  author       = "De Lathauwer, L. and De Moor, B. and Vandewalle, J.",
  title        = "Computation of the Canonical Decomposition by Means of a Simultaneous Generalized Schur Decompositition",
  journal      = "SIAM J. Matrix Anal. Appl.",
  number       = "2",
  volume       = "26",
  pages        = "295--327",
  year         = "2004",
  key          = "DeLathauwer 04c",
  url          = "http://publi-etis.ensea.fr/2004/DDV04"
}

Other publications in the database

» L. De Lathauwer
» B. De Moor
» J. Vandewalle